Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact-open versus $ k$-compact-open


Author: Carlos R. Borges
Journal: Proc. Amer. Math. Soc. 73 (1979), 129-133
MSC: Primary 54D50
MathSciNet review: 512074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain various examples of k-spaces, one of which is first countable and another is compact, such that the space of continuous functions from a compact metric space to any of these spaces, with the compact-open topology, is not a k-space. We also improve some results on products of k-spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50

Retrieve articles in all journals with MSC: 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512074-7
Keywords: Function space, compact-open, k-space
Article copyright: © Copyright 1979 American Mathematical Society